# SDR DALA2023111509423

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 86,904 hours, 11,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 LOCATION 605 SIGN ON FULL BRIGHT ENTIRE FLIGHT WHEN SHOULD BE ON ONLY WHEN GEAR DOWN. CORRECTIVE ACTION: COMPLETED OPERATIONAL TEST OF EMERGENCY LIGHTING SYS. ALL LIGHTS OPS CHK GOOD. (0064439)
